5€ off Live Chat with a doctor. Code: WELCOME5 Start now

This question and its answers are only available in Greek

Γιατί το escitalopram προκαλεί ανησυχίες και μούδιασμα μετά από 4 εβδομάδες;

Παίρνω το escitalopram εδώ και 4 βδομάδες Τις πρώτες 2 το είχα στα 5mg και ο νευρολόγος μου είπε να το πάω στα 10... Με πιάνουν αραιά και που κάτι ανησυχίες στο στήθος μούδιασμα στο αριστερό χέρι, στο κεφάλι κτλ... Γιατί είναι τόσο έντονα τα συμπτώματα ακόμη και μετά από τόσο καιρό;

Want to learn more about ESCITALOPRAM?

Get unlimited chats with GPs or internists and get answers about ESCITALOPRAM that are tailored to you. No guesswork needed.
See how it works

1 specialist answered

  • Τα συμπτώματα ἀγχους δεν ανταποκρἰνονται με τὀση εὐκολἰα στα αντικαταθλιπτικἀ, ὀσο η διἀθεση. Ἐιναι ακὀμα νωρἰς.

    Markopoulou Kalypso

    Psychiatrist

The content provided is strictly informational and should not be considered a replacement for professional advice from doctors or healthcare providers.

Related videos

Have a question? Ask our specialists

Ask anonymously Ask for free

Ask our specialists

We’ll email you here as soon as a specialist answers your question

QnA guideline for submitting question

Provide context and detail about your health concerns
Be short and to the point so specialists can give you a clear answer
Avoid offensive or abusive content, as well as name references
Do not ask about prices, prescriptions, or diagnoses
Submit your question
We’ll email you here when there is an answer
We got your question

We’ll email you when a specialist replies.

We couldn’t submit your question

An unexpected error occurred but we’re working on it. Please try again.

Do you need to see a health expert right away?

Start a Video Consultation with a health specialist within 5 minutes

Mobile Image
success envelop

We have received your question!

We’ll send you an email when a specialist responds.

docontime

No time to wait? No problem.

Talk to a specialist daily from 08:00 to 22:00, via chat or video and get the answers you need in minutes.

docontime

Need guidance that’s tailored to you?

When it comes to medication, it’s best to get answers that are tailored to your medical history. Chat with a specialist to get safe, personalized guidance in minutes.